mood swings!!!

I feel rather foolish writing this but after a weekend of being angry at my husband for no reason (kinda) ive noticed theres patterns amerging. I can be reasonable one minute fly of the handle next miniute and weepy most of the time. ive had a bad weekend with pain in my wrists and think its down to pure frustration with this bloody disease, im not sure what I can do about this if anything needless to say my husbands at the end of his tether after working 60 hours a week he dosnt deserve to come to me wailing (well not quite but it does feel like it sometimes lol) im wondering is there anyone we can talk to this site has helpled loads but I think I need to scream out loud. sorry for going on michelle :(

10 Replies

  • Bless you Michelle, I an sympathise with you. I sometime think I'm going crazy and it's not a nice feeling. I think a lot of it is to do with the medication but a lot has to do with this damned disease. It's just so hard to get grips with all the changes in your daily life. I have days too when I cry all the time and want to go and scream at the top of my voice I think a lot of the women on this site feel the same. You will get many replies on this site with good advice. Hope this comforts you a little. You are not alone xxxx

  • I used to be like this until I joined this site, now I find that I am calmer in a lot of ways. I think it's due to knowing that I can come on here and read others frustrations, woes etc., that it makes me feel better knowing that others are going through similar times. The main point being you are not alone and that feeling of aloneness has gone, even if I have not been on here for a few days, and start to feel bad, then I say to myself well all those others who write on NRAS are going through the same and I soon pick back up again.

    Hope you feel better soon.xx

  • It's hard isn't it to keep going at times? I' think we all struggle with the frustrations of this disease, especially when outwardly we look so "well"!!!

    It's trying to deal with the every day living when struggling with pain & limitations.

    But I agree it is helpful to come on here & off load knowing that I'm not going through this alone!"

    hope things improve for you soon x

  • thanks for replying ive been docs got a couple of weeks off work to just get myself sorted so will see how it goes, once again thanks michelle :) x

  • I had a similar experience when I took oral steroids (Prednisolone) I didn't connect the two at first but as soon as I was weaned off the steroids I was back to my normal (!) self. If I need to take steroids now I get a Kenalog or Depomedrone injection and I'm fine with no anxiety or mood swings .......Hope you solve your problem soon...Kathy

  • That sounds like when perimenopause first hit me, though I think equally that kind of mood swing can be down to pain or just having a chronic disease generally.

  • That's a strange thing because I have the disease and the wife has the mood swings lol, I sort that out one day lol.

    Best of luck chuck I hope you find the rhyme and the reason soon, it can't be easy for you.


  • Hi Michelle, I know from past experience that it's horrible when you feel like that. I've had two lots of counselling which has worked wonders - I was referred by my GP. I think most GPs can refer for talking therapies though it depends on your area/funding how quickly it can happen. Your rheumatology clinic might also be able for you to arrange to see someone.

    Glad you've got some time off - I hope the weather stays fine for you and you can do some lovely things to help yourself feel better.

    Dotty xx

  • Oh fab someone else going through the mood swing stage sorry I thought I was on my own my husband says need to speak to my doctor who suggest antidepresion tabs thanks but no thanks sit here thinking should I just leave and be on my own for a while but have tried that to no avail just came bk to the same old same old battle of hopefulness so I can relate to you over and over about moodyness think we both need a patient husband xx

  • This could have been written by me Michelle, I got so bad last week that I stopped the mtx, feel so much better moodwise but not sure what it will do to the joints, as advised,speak to the docs,all the best, hope you feel better soon. G

You may also like...